Home » Frequently asked Questions on Health » Why do I get a bitter feeling after eating anything?

Why do I get a bitter feeling after eating anything?

Q: I am a 27 years old male, treated for chronic gastritis two months back. I had been prescribed Rebeprazole 20 mg, with 2 type of antibiotics (Clarithromycine and Amoxylline). Initially, there was a pain in my upper left abdomen and acid secretion but after the triple therapy I was fine for some time. Lately, I have started feeling bitterness after eating anything, specially milk and sugar products. What should I do? Can I start Rabeprazole 20 mg again?

A:Your symptoms are suggestive of acid reflux. You should avoid food products (e.g., milk), which aggravate the problem. You can start taking Rebeprazole 20 mg in morning before breakfast.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------